On the equation $x^k=a$ in the symmetric group
Doklady Akademii Nauk, Tome 240 (1978) no. 3, pp. 538-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_3_a9,
author = {A. I. Pavlov},
title = {On the equation $x^k=a$ in the symmetric group},
journal = {Doklady Akademii Nauk},
pages = {538--540},
year = {1978},
volume = {240},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_3_a9/}
}
A. I. Pavlov. On the equation $x^k=a$ in the symmetric group. Doklady Akademii Nauk, Tome 240 (1978) no. 3, pp. 538-540. http://geodesic.mathdoc.fr/item/DAN_1978_240_3_a9/